# SDR AALA972353

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1070 FRAME BENT UPPER FLANGE STRINGER 27R-26R.  STRAIGHTENED DENT INSTALLED DOUBLER PER AARD 53-10-07-3 51-40-3 AND 53-10-4.  (M)
